Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 22, NWS Tallahassee, FL

March 19, 2016

NWS Tallahassee, FL issued this small craft advisory at Mar 19, 2016, 4:11 AM EDT. It took effect at Mar 19, 2016, 11:00 PM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2016, 4:11 AM EDT (08:11 UTC)
In effect from
Mar 19, 2016, 11:00 PM EDT
Expired
Mar 21, 2016, 5:00 PM EDT
In force
42 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

743 
WHUS72 KTAE 190811
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 AM EDT SAT MAR 19 2016

...HAZARDOUS BOATING CONDITIONS EXPECTED BEHIND A COLD FRONT
STARTING THIS EVENING THROUGH MONDAY...

GMZ750-755-770-775-192030-
/O.NEW.KTAE.SC.Y.0022.160320T0300Z-160321T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
411 AM EDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
2 PM EDT MONDAY. 

* PEAK WINDS...NORTH TO NORTHWEST 20 TO 25 KNOTS.

* PEAK SEAS...5 TO 7 FEET SUNDAY INCREASING FURTHER OFFSHORE TO 6
  TO 8 FEET OCCASIONALLY UP TO 10 FEET ON SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
911 
WHUS72 KTAE 191920
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
320 PM EDT SAT MAR 19 2016

...HAZARDOUS BOATING CONDITIONS EXPECTED BEHIND A COLD FRONT
STARTING THIS EVENING THROUGH MONDAY...

GMZ750-755-770-775-200300-
/O.CON.KTAE.SC.Y.0022.160320T0300Z-160321T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
320 PM EDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 2 PM EDT MONDAY...

* PEAK WINDS...NORTH TO NORTHWEST 20 TO 25 KNOTS. INCREASING TO
  AROUND 25 KNOTS WITH GUSTS 30 TO 35 KNOTS ON SUNDAY NIGHT.

* PEAK SEAS...5 TO 7 FEET SUNDAY INCREASING FURTHER OFFSHORE TO 
  7 TO 9 FEET OCCASIONALLY UP TO 11 FEET ON SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
722 
WHUS72 KTAE 200144
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
944 PM EDT SAT MAR 19 2016

...HAZARDOUS BOATING CONDITIONS EXPECTED BEHIND A COLD FRONT
STARTING THIS EVENING THROUGH MONDAY...

GMZ750-755-770-775-201100-
/O.CON.KTAE.SC.Y.0022.160320T0300Z-160321T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
944 PM EDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* PEAK WINDS...NORTH TO NORTHWEST 20 TO 25 KNOTS. INCREASING TO 
  AROUND 25 KNOTS WITH GUSTS 30 TO 35 KNOTS ON SUNDAY NIGHT. 

* PEAK SEAS...5 TO 7 FEET SUNDAY INCREASING FURTHER OFFSHORE TO 
  7 TO 9 FEET OCCASIONALLY UP TO 11 FEET ON SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
052 
WHUS72 KTAE 200814
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY
FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL
MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM EDT THIS AFTERNOON
UNTIL 2 PM EDT MONDAY FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE
SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES...


GMZ730-765-201430-
/O.EXB.KTAE.SC.Y.0022.160320T2100Z-160321T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
414 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 PM EDT MONDAY. 

* PEAK WINDS...NORTHWEST AROUND 25 KNOTS. 

* PEAK SEAS...3 TO 5 FEET IN APALACHEE BAY AND 4 TO 6 FEET
  ELSEWHERE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-770-775-201430-
/O.CON.KTAE.SC.Y.0022.000000T0000Z-160321T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
414 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* PEAK WINDS...NORTHWEST AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS. 

* PEAK SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OCCASIONALLY
  UP TO 10 FEET FURTHER OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
739 
WHUS72 KTAE 201418
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY
FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL
MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM EDT THIS AFTERNOON
UNTIL 2 PM EDT MONDAY FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE
SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES...

GMZ750-755-770-775-202000-
/O.CON.KTAE.SC.Y.0022.000000T0000Z-160321T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1018 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* PEAK WINDS...NORTHWEST AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS.

* PEAK SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET 
  OCCASIONALLY UP TO 10 FEET FURTHER OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-202000-
/O.CON.KTAE.SC.Y.0022.160320T2100Z-160321T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1018 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 PM EDT MONDAY...

* PEAK WINDS...NORTHWEST AROUND 25 KNOTS.

* PEAK SEAS...3 TO 5 FEET IN APALACHEE BAY AND 4 TO 6 FEET 
  ELSEWHERE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
852 
WHUS72 KTAE 201929
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY
FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL
MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM EDT THIS AFTERNOON
UNTIL 2 PM EDT MONDAY FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE
SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES...

GMZ750-755-770-775-211800-
/O.CON.KTAE.SC.Y.0022.000000T0000Z-160321T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
329 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* PEAK WINDS...NORTHWEST AROUND 25 KNOTS WITH GUSTS TO 30 KNOTS.

* PEAK SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OCCASIONALLY
  UP TO 11 FEET FURTHER OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-211800-
/O.CON.KTAE.SC.Y.0022.160320T2100Z-160321T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
329 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* PEAK WINDS...NORTHWEST AROUND 25 KNOTS.

* PEAK SEAS...3 TO 5 FEET IN APALACHEE BAY AND 4 TO 6 FEET 
  ELSEWHERE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
128 
WHUS72 KTAE 210757
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60
NAUTICAL MILES...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON FROM THE OCHLOCKONEE RIVER ENTRANCE TO THE SUWANNEE
RIVER ENTRANCE OUT TO 20 NAUTICAL MILES...

GMZ750-755-770-775-211430-
/O.EXT.KTAE.SC.Y.0022.000000T0000Z-160321T2100Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
357 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* PEAK WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS. 

* PEAK SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OCCASIONALLY
  UP TO 10 FEET FURTHER OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-211430-
/O.CON.KTAE.SC.Y.0022.000000T0000Z-160321T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
357 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* PEAK WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. 

* PEAK SEAS...3 TO 4 FEET IN APALACHEE BAY AND 4 TO 5 FEET
  ELSEWHERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 1:48 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Mar 19, 1:48 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 AM EDT SAT MAR 19 2016

.Aviation...
[Through 06Z Sunday] With a stationary front draped across the
southeast, rain chances will persist with ceilings and
visibilities bouncing between VFR and IFR through Saturday
evening. Winds will be light and variable overnight and become
more southerly and then southwesterly during the day Saturday.
Near the end of the TAF period, the front is forecast to finally
start clearing our area from west to east, which can be seen in
the end of rainfall, improvement to MVFR-VFR, and a shift to
northwesterly winds.

&&

.Prev Discussion [835 PM EDT]...

.Near Term [Through Tonight]...

An area of showers and isolated thunderstorms is currently ongoing
across the coastal waters of AL and the upper Gulf coast which is
moving eastward and another area across MS and AL which is moving
East Southeast. Not a lot going on currently in our AL and GA
counties rain wise so have elected to decrease rain chances and
amounts in that area through the rest of the evening and up
chances/amounts across our western FL counties and coastal waters.
Short term models indicate more showers and storms will develop to
our west which will fill in across the rest of the CWA so likely
pops overnight appear reasonable. Made minor tweaks to other grids
but all in all the forecast is in good shape.

.Short Term [Saturday Through Sunday Night]...

On Saturday, a slow moving or stationary boundary will be in place
over the region. As a result POPs will be high around 70 percent for
nearly all locations. Thunderstorms are possible Saturday afternoon
with a marginal risk for severe. With CAPE forecast at 500 to 900
and 0 to 6 km shear forecast at 30 to 40 knots, a few isolated
severe storms are possible. By Saturday night, the cold front is
forecast to pick up some speed. Northwest portions of the region
will see decreasing POPs at this time and southeast portions of the
region will see POPs in the 40 to 65 percent range with thunder
possible. Highs on Saturday will be in the 70s. Lows Saturday night
will be in the low to mid 40s in northwest portions of the region
and upper 40s and lower 50s elsewhere.

On Sunday, the cold front is forecast to be southeast of the region.
Expect drier weather and much cooler temperatures. Despite mostly
sunny skies, highs will be in the upper 50s and lower 60s for most
of the region. Sunday night, lows will be in the upper 30s for all
locations except for the immediate coast.

.Long Term [Monday Through Friday]...

Most of the coming week is expected to be fairly uneventful.
Subsidence aloft associated with a high pressure system will promote
cooler and drier conditions over the area early in the week. There
is a possibility of low temperatures in the 30s before sunrise on
Monday morning and again on Monday night. Later in the week, a low
pressure system is expected to track northeastward across the
midwest, dragging a cold front across the southeastern states. The
flow of gulf moisture ahead of the cold front will promote a steady
increase of temperatures and humidity through the later parts of the
week. The threat of thunderstorms is expected to return by Friday as
the front approaches our area.

.Marine...

Light southerly winds are expected tonight and Saturday. Also
scattered showers and thunderstorms are expected as a cold front
approaches. A few storms may be severe. Late Saturday evening, winds
will begin to shift to the northwest as the cold front passes. Winds
will increase to SCA levels (20 to 25 knots) around midnight for
western portions of marine waters. SCA level winds will spread to
all marine waters by Sunday morning. Winds and seas will remain
elevated until Monday afternoon.

.Fire Weather...

Hazardous fire weather conditions are not expected through the
weekend.

.Hydrology...

An additional 1-3 inches of rainfall is expected through Saturday
night across most of the area with localized additional amounts of
5 inches possible. The heaviest rainfall is expected to occur
during the overnight hours tonight. The large scale rainfall
amounts are not expected to be heavy enough for widespread
flooding, but some isolated instances of flooding could occur
tonight when the heaviest rainfall rates occur. Area rivers will
be on the rise with the lower Choctawhatchee and Apalachicola
basins the most likely to be impacted over the next several days.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   77  52  67  39  67 /  70  60  10   0   0
Panama City   72  52  61  44  61 /  70  40   0   0   0
Dothan        72  46  62  39  62 /  70  20   0   0   0
Albany        75  47  64  39  64 /  70  30   0   0   0
Valdosta      77  52  66  40  65 /  60  60  10   0   0
Cross City    79  59  70  38  68 /  50  60  20   0   0
Apalachicola  74  54  65  41  62 /  60  60  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...SCHOLL
SHORT TERM...MCDERMOTT
LONG TERM...KING/MCDERMOTT
AVIATION...MOORE
MARINE...MCDERMOTT
FIRE WEATHER...SCHOLL
HYDROLOGY...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 3:23 AM EDTSpecial Marine WarningTAE67 min
Mar 19, 4:25 AM EDTSpecial Marine WarningTAE65 min
Mar 19, 5:26 AM EDTSpecial Marine WarningTAE64 min
Mar 19, 6:26 AM EDTSpecial Marine WarningTAE64 min
Mar 19, 7:25 AM EDTSpecial Marine WarningTAE65 min

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.